# SDR SWAA2023100507763

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N8737L
- Make and model: Boeing 737-8
- Aircraft serial: 60230
- Aircraft time: 8,120 hours, 3,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT CHARGE INDICATOR IS RED<[01] REMOVED AND REPLACED AFT FLASHLIGHT BATTERY IN REF. TO AMM 25-64-00. OPS TEST GOOD.
